Superdrug
Free delivery on orders £10 and overFree standard delivery on orders £10 and over!
Sudafed Day and Night Capsules x16
Enlarge image

Sudafed Day and Night Capsules x16

Code: 530719

£3.49 was £3.99

21.81p per 1cp

Beautycard Points: 3 points

Quantity
----------

Share this product with a friend

Product Information

Sudafed Day and Night Capsules x16
Sudafed

Round the clock, day and night relief

Unblocks your nose

Relieves your headache

Paracetamol, Caffeine & Phenylephrine.



How does this product help?

Sudafed Day & Night Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of colds and flu, including stuffy noses, headache, sore throat, fever, aches and pains. The Day capsules also relieve tiredness and drowsiness.

12 Years (Advisory)

Product Specification

Ingredients

Each Day Capsule Contains: Paracetamol 500 Mg, Caffeine 25 Mg, Phenylephrine Hydrochloride 6.1 Mg,Each Night Capsule Contains: Paracetamol 500 Mg, Phenylephrine Hydrochloride 6.1 Mg

Measurements

Size (16) Unit (CP)

How to Use

How to take? For oral use.

Swallow whole with water. Do not chew.



Adults and children 12 years and over:

Take 2 red/yellow Day Capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue Night Capsules at bedtime. Leave at least 4 hours between doses.

Do not take more than 8 capsules in 24 hours.

Do not give to children under 12 years.

Please read the enclosed leaflet carefully before use.



WARNING: Do not exceed the stated dose. Does not contain a sleep aid.



CONTAINS PARACETAMOL: Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.



If symptoms persist consult your doctor. Do not use the capsules after the date shown on the pack.

Your Review

  • 1
  • 2
  • 3
  • 4
  • 5
Click to rate



    I agree with the terms and conditions.*

Delivery

Session timeout.

Please click here to login.